Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  The shape of spherical quartics
 
 
Title: The shape of spherical quartics
Author: Jüttler, Bert
Wang, Wenping
Appeared in: Computer aided geometric design
Paging: Volume 20 (2003) nr. 8-9 pages 16 p.
Year: 2003
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands